Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 158, Number 2

All articles in this issue are freely accessible.

Prime ideals in a large class of nonassociative rings
Paul J. Zwier.
Trans. Amer. Math. Soc. 158 (1971), 257-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281763
Locally noetherian commutative rings
William Heinzer and Jack Ohm.
Trans. Amer. Math. Soc. 158 (1971), 273-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280472
Some analytic varieties in the polydisc and the Müntz-Szasz problem in several variables
Simon Hellerstein.
Trans. Amer. Math. Soc. 158 (1971), 285-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285724
Embedding a partially ordered ring in a division algebra
William H. Reynolds.
Trans. Amer. Math. Soc. 158 (1971), 293-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283026
Necessary conditions for stability of diffeomorphisms
John Franks.
Trans. Amer. Math. Soc. 158 (1971), 301-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283812
Inductive definitions and computability
Thomas J. Grilliot.
Trans. Amer. Math. Soc. 158 (1971), 309-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304141
The space of retractions of the $2$-sphere and the annulus
Neal R. Wagner.
Trans. Amer. Math. Soc. 158 (1971), 319-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279763
Sufficiency classes of $LCA$ groups
Trans. Amer. Math. Soc. 158 (1971), 331-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291728
Characteristic subgroups of lattice-ordered groups
Richard D. Byrd, Paul Conrad and Justin T. Lloyd.
Trans. Amer. Math. Soc. 158 (1971), 339-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279014
The existence of solutions of abstract partial difference polynomials.
Irving Bentsen.
Trans. Amer. Math. Soc. 158 (1971), 373-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279078
Word problem for ringoids of numerical functions
A. Iskander.
Trans. Amer. Math. Soc. 158 (1971), 399-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280375
An approach to the polygonal knot problem using projections and isotopies
L. B. Treybig.
Trans. Amer. Math. Soc. 158 (1971), 409-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279800
Concerning a bound problem in knot theory
L. B. Treybig.
Trans. Amer. Math. Soc. 158 (1971), 423-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278289
Bounded holomorphic functions of several complex variables. I
Dong Sie Kim.
Trans. Amer. Math. Soc. 158 (1971), 437-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280736
The product theorem for topological entropy
L. Wayne Goodwyn.
Trans. Amer. Math. Soc. 158 (1971), 445-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283782
Whitehead products as images of Pontrjagin products
Martin Arkowitz.
Trans. Amer. Math. Soc. 158 (1971), 453-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278300
Engulfing continua in an $n$-cell
Richard J. Tondra.
Trans. Amer. Math. Soc. 158 (1971), 465-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279788
Quasiconformal mappings and Royden algebras in space
Lawrence G. Lewis.
Trans. Amer. Math. Soc. 158 (1971), 481-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281912
Differentiable monotone maps on manifolds. II
P. T. Church.
Trans. Amer. Math. Soc. 158 (1971), 493-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278320
Invariant states
Richard H. Herman.
Trans. Amer. Math. Soc. 158 (1971), 503-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281013